| Model Number |
SC-1140 |
| Medical Device Problem Code |
Unexpected Therapeutic Results (1631)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
05/17/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced inadequate pain relief.All device components were explanted and discarded by the medical facility.The patient was doing well.
Additional Manufacturer Narrative
Block b3: exact date unknown, approximated based on the explant date.Additional suspect medical device components involved in the event:
model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: 5001130.Model/catalog description: lin.Ear 3-4 lead 50 cm.Unique identifier (udi) #: (b)(4)
model number/catalog number: sc-2352-50.Serial number: (b)(6).Batch/lot number: 5001135.Model/catalog description: linear 3-4 lead 50 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4316.Batch/lot number: 21942593.Model/catalog description: clik anchor.Unique identifier (udi) #: (b)(4).